Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Old woman in constant AFIB. Pacemaker dependent. Weakens heart, low refraction rate. Advice?

I am 82 year old woman who is in constant AFib. My doctor is suggesting an AVnode abalation. I currently have had pacemakers since I was 68 years old. This procedure would make me 100% pacemaker dependent. I'm told it would weaken my heart. Currently have Refraction rate of 55%. I'm looking for some case studies of people who have had this done. My lungs are functioning at about 70%. Any advice.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank for choosing HCM
Mam I really appreciate your concern, for better and right advise, the latest EKG tracing and the echo study reports will be needed without these I can not give you proper advise, still I could suggest you that if you do have any sign and symptoms (Clinically) then you can avoid the ablation therapy, proper drug some time gives same result as we get in ablation, please discus this with your cardiologist, take a good care of yourself.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor